# SDR CA190325020

- Difficulty date: March 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 31,678 hours
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) RESTRICTIONS IN ELEVATOR MOVEMENT FROM NEUTRAL TO NOSE UP POSITION. NORMAL MOVEMENT IN NOSE DOWN POSITION. STICK PUSHER REPLACED IAW JIC 27-36-31 RAI 10000. MFC REPLACED IAW JIC 31-48-81 RAI 10000. SYSTEM FOUND TO OPERATE NORMALLY WITH NO FURTHER FAULTS NOTED.
